Alert archive / Louisiana / River Flood Warnings in 2021
River Flood Warning 200, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at May 30, 2021, 10:18 AM CDT for Calcasieu Parish, Louisiana. It was in force for 15 hr.
The area
The outline as issued.
The facts
- Issued
- May 30, 2021, 10:18 AM CDT (15:18 UTC)
- Expired
- May 31, 2021, 1:00 AM CDT
- In force
- 15 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Calcasieu Parish, LA
The radar
The Lake Charles radar (KLCH), 17 km from the middle of the area, began a volume at 15:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Calcasieu River at Saltwater Barrier (LCHL1).
- Action stage
- 4 ft
- Minor stage
- 4 ft
- Moderate stage
- 6 ft
- Major stage
- 8 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
522
WGUS44 KLCH 301518
FLWLCH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Lake Charles LA
1018 AM CDT Sun May 30 2021
...The National Weather Service in Lake Charles LA has issued a
Flood Warning for the following rivers in Louisiana...
Calcasieu River Near Salt Water Barrier
Additional information is available at www.weather.gov.
LAC019-310600-
/O.NEW.KLCH.FL.W.0200.210530T1518Z-210531T0600Z/
/LCHL1.1.ER.000000T0000Z.210530T1800Z.210530T1800Z.NO/
1018 AM CDT Sun May 30 2021
The National Weather Service in Lake Charles has issued a
* Flood Warning for
the Calcasieu River Near Salt Water Barrier.
* From this morning to late tonight.
* There is no current observed data.
* Flood stage is 4.0 feet.
* Minor flooding is forecast.
* Forecast...The river will oscillate around flood stage with a
maximum value of 4.0 feet this afternoon.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg Day/Time Mon Tue Wed
Calcasieu River
Salt Water Barrie 4.0 MSG unknown 3.8 3.6 3.4
&&
LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335
3035 9332
$$
Jones1 follow-up statement
451
WGUS84 KLCH 310132
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
832 PM CDT Sun May 30 2021
...The Flood Warning is cancelled for the following rivers in
Louisiana...
Calcasieu River Near Salt Water Barrier
Calcasieu River Near Oberlin
...The Flood Warning continues for the following rivers in
Louisiana...Texas...
Calcasieu River NEAR White Oak Park
Pine Island Bayou Near Sour Lake
Calcasieu River Near Glenmora
Mermentau River Near Mermentau
Vermilion River At Lafayette, Surrey Street Gage
Sabine River Near Bon Wier
Sabine River Near Deweyville
Neches River Near Beaumont
Neches River Near Town Bluff
Neches River at Neches River Saltwater Barrier
Neches River Near Evadale
Additional information is available at www.weather.gov.
LAC019-310245-
/O.CAN.KLCH.FL.W.0200.000000T0000Z-210531T0132Z/
/LCHL1.1.ER.000000T0000Z.210530T1800Z.210530T1800Z.NO/
832 PM CDT Sun May 30 2021
...The Flood Warning for the Calcasieu River Near Salt Water Barrier
has been cancelled...
The Flood Warning is cancelled for
the Calcasieu River Near Salt Water Barrier.
* At 7:00 PM CDT Sunday the estimated pool stage was 3.9 feet.
* Flood stage is 4.0 feet.
* Forecast...The river will oscillate below flood stage with a
maximum value of 3.7 feet early tomorrow afternoon.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Mon Tue Wed
Calcasieu River
Salt Water Barrie 4.0 3.9E Sun 7 pm CDT 3.7 3.4 3.2
&&
LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335
3035 9332
$$
LAC003-310245-
/O.CAN.KLCH.FL.W.0163.000000T0000Z-210531T0132Z/
/OBCL1.1.ER.000000T0000Z.210524T0945Z.210531T0600Z.NO/
832 PM CDT Sun May 30 2021
...The Flood Warning for the Calcasieu River Near Oberlin has been
cancelled...
The Flood Warning is cancelled for
the Calcasieu River Near Oberlin.
* At 8:15 PM CDT Sunday the stage was 12.6 feet.
* Flood stage is 13.0 feet.
* Forecast...The river is expected to fall to 9.3 feet Friday
evening.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Mon Tue Wed
Calcasieu River
Oberlin 13.0 12.6 Sun 8 pm CDT 11.7 10.8 10.2
&&
LAT...LON 3078 9267 3058 9277 3058 9289 3071 9283
3077 9273
$$
TXC199-245-361-311800-
/O.EXT.KLCH.FL.W.0184.000000T0000Z-210531T1800Z/
/SOLT2.1.ER.210518T0154Z.210522T0400Z.210531T0600Z.NO/
832 PM CDT Sun May 30 2021
...The Flood Warning is now in effect until early tomorrow
afternoon...
The Flood Warning continues for
the Pine Island Bayou Near Sour Lake.
* Until Monday afternoon.
* At 7:45 PM CDT Sunday the stage was 25.3 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:45 PM CDT Sunday was 25.6 feet.
* Forecast...The river is expected to fall below flood stage just
after midnight tonight and continue falling to 20.2 feet Friday
evening.
* Impact...At 25.0 feet, Water inundates roads in lowland areas near
the river. Low spots on Old Sour Lake Road are under water.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Mon Tue Wed
Pine Island Bayou
Sour Lake 25.0 25.3 Sun 7 pm CDT 24.0 22.8 21.8
&&
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406
3004 9445
$$
LAC019-010145-
/O.EXT.KLCH.FL.W.0164.000000T0000Z-210603T1800Z/
/CWOL1.1.ER.000000T0000Z.210524T0635Z.210603T1200Z.NO/
832 PM CDT Sun May 30 2021
...The Flood Warning is now in effect until early Thursday
afternoon...
The Flood Warning continues for
the Calcasieu River NEAR White Oak Park.
* Until Thursday afternoon.
* At 7:35 PM CDT Sunday the stage was 3.4 feet.
* Flood stage is 2.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:35 PM CDT Sunday was 4.1 feet.
* Forecast...The river is expected to fall below flood stage
Thursday morning and continue falling to 1.7 feet Friday evening.
* Impact...At 3.0 feet, Water over lowest portions of Goos Ferry
Road. Cars should be moved to higher ground.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Mon Tue Wed
Calcasieu River
White Oak Park 2.0 3.4 Sun 7 pm CDT 3.0 2.6 2.2
&&
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321
3030 9329
$$
TXC199-245-361-010145-
/O.CON.KLCH.FL.W.0182.000000T0000Z-000000T0000Z/
/BEAT2.1.ER.210517T2337Z.210531T0600Z.000000T0000Z.NO/
832 PM CDT Sun May 30 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Neches River Near Beaumont.
* Until further notice.
* There is no current observed data.
* Flood stage is 4.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to remain steady above flood
stage at 6.7 feet.
* Impact...At 7.0 feet, Moderate flooding is occurring. Colliers
Ferry Park is under water, and flooding of secondary roads near
the river can be expected.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Mon Tue Wed
Neches River
Beaumont 4.0 MSG unknown 6.7 6.6 6.4
&&
LAT...LON 3019 9417 3023 9411 3004 9378 2992 9387
2998 9406
$$
TXC241-457-010145-
/O.CON.KLCH.FL.W.0181.000000T0000Z-000000T0000Z/
/TBFT2.2.ER.210517T0912Z.210530T2345Z.000000T0000Z.NO/
832 PM CDT Sun May 30 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Neches River Near Town Bluff.
* Until further notice.
* At 8:00 PM CDT Sunday the stage was 73.6 feet.
* Flood stage is 68.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:00 PM CDT Sunday was 73.6 feet.
* Forecast...The river is expected to remain steady above flood
stage at 73.6 feet.
* Impact...At 73.0 feet, Flooding expected in the Mont Neches,
Barlow Lake and Sheffields Ferry communities. Some homes may
become flooded as well, especially in the Barlow Lake community.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Mon Tue Wed
Neches River
Town Bluff 68.0 73.6 Sun 8 pm CDT 73.6 73.6 73.6
&&
LAT...LON 3099 9415 3053 9399 3053 9418 3079 9420
3096 9432
$$
TXC199-241-245-361-010145-
/O.CON.KLCH.FL.W.0180.000000T0000Z-000000T0000Z/
/NSBT2.2.ER.210516T1930Z.210522T1900Z.000000T0000Z.NO/
832 PM CDT Sun May 30 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Neches River at Neches River Saltwater Barrier.
* Until further notice.
* At 7:15 PM CDT Sunday the stage was 6.6 feet.
* Flood stage is 4.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:15 PM CDT Sunday was 6.6 feet.
* Forecast...The river is expected to rise to a crest of 6.6 feet
just after midnight tonight.
* Impact...At 7.0 feet, Water begins to go over Bigner Road into the
saltwater barrier. Water also cuts off most access to the Four
Oaks Ranch Road downstream of Four Oaks boat launch.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Mon Tue Wed
Neches River
Neches River Saltwater Barri 4.0 6.6 Sun 7 pm CDT 6.6 6.5 6.3
&&
LAT...LON 3033 9404 3008 9401 3008 9413 3033 9421
$$
TXC199-241-361-457-010145-
/O.CON.KLCH.FL.W.0178.000000T0000Z-000000T0000Z/
/EVDT2.1.ER.210524T1731Z.210531T0600Z.000000T0000Z.NO/
832 PM CDT Sun May 30 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Neches River Near Evadale.
* Until further notice.
* At 8:00 PM CDT Sunday the stage was 18.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:00 PM CDT Sunday was 18.7 feet.
* Forecast...The river is expected to remain steady above flood
stage at 18.8 feet.
* Impact...At 19.0 feet, Minor lowland flooding. Water enters
buildings adjacent to gauge.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Mon Tue Wed
Neches River
Evadale 17.0 18.7 Sun 8 pm CDT 18.8 18.8 18.8
&&
LAT...LON 3053 9414 3053 9402 3022 9406 3022 9416
$$
LAC001-053-113-010145-
/O.CON.KLCH.FL.W.0177.000000T0000Z-000000T0000Z/
/MRML1.1.ER.210524T1731Z.210524T2115Z.000000T0000Z.NO/
832 PM CDT Sun May 30 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Mermentau River Near Mermentau.
* Until further notice.
* At 8:15 PM CDT Sunday the stage was 4.6 feet.
* Flood stage is 4.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:15 PM CDT Sunday was 4.7 feet.
* Forecast...The river is expected to remain steady above flood
stage at 4.5 feet.
* Impact...At 4.0 feet, Minor lowland flooding near the river will
occur.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Mon Tue Wed
Mermentau River
Mermentau 4.0 4.6 Sun 8 pm CDT 4.5 4.4 4.3
&&
LAT...LON 3024 9255 3019 9254 3004 9260 3004 9276
3025 9266
$$
LAC055-099-113-010145-
/O.CON.KLCH.FL.W.0171.000000T0000Z-000000T0000Z/
/VLSL1.1.ER.210524T1731Z.210525T0415Z.000000T0000Z.NO/
832 PM CDT Sun May 30 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Vermilion River At Lafayette, Surrey Street Gage.
* Until further notice.
* At 8:15 PM CDT Sunday the stage was 12.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:15 PM CDT Sunday was 13.0 feet.
* Forecast...The river is expected to fall to 11.4 feet Friday
evening.
* Impact...At 13.5 feet, Flooding of some yards near the river will
occur. Significant flooding of Beaver Park and Vermilionville will
occur.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Mon Tue Wed
Vermilion River
Lafayette, Surrey Street Gag 10.0 12.9 Sun 8 pm CDT 12.6 12.3 12.
1
&&
LAT...LON 3031 9191 3022 9190 2988 9206 2987 9219
3000 9227 3031 9204
$$
LAC011-115-TXC351-010145-
/O.CON.KLCH.FL.W.0167.000000T0000Z-000000T0000Z/
/BWRT2.2.ER.210524T1731Z.210525T1145Z.000000T0000Z.NO/
832 PM CDT Sun May 30 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Sabine River Near Bon Wier.
* Until further notice.
* At 7:15 PM CDT Sunday the stage was 33.1 feet.
* Flood stage is 30.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:15 PM CDT Sunday was 33.1 feet.
* Forecast...The river is expected to rise to a crest of 33.4 feet
Tuesday morning.
* Impact...At 33.0 feet, Moderate lowland flooding will occur.
Low-lying roads and a few homes have some flooding between Bon
Wier and Merryville. Camp houses along the river in Southwest
Vernon Parish begin to flood.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Mon Tue Wed
Sabine River
Bon Wier 30.0 33.1 Sun 7 pm CDT 33.3 33.4 33.4
&&
LAT...LON 3104 9348 3082 9350 3053 9363 3055 9383
3078 9367 3104 9361
$$
LAC011-019-TXC351-361-010145-
/O.CON.KLCH.FL.W.0143.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.210524T1731Z.210525T0316Z.000000T0000Z.NO/
832 PM CDT Sun May 30 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Sabine River Near Deweyville.
* Until further notice.
* At 7:45 PM CDT Sunday the stage was 25.6 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:45 PM CDT Sunday was 25.7 feet.
* Forecast...The river is expected to remain steady above flood
stage at 25.5 feet.
* Impact...At 26.0 feet, Moderate lowland flooding will occur. The
lowest homes between Deweyville and the river begin to flood,
especially in the Indian Lakes and River Oaks sections. Low-lying
roads and a few homes in Southwestern Beauregard Parish have some
flooding.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Mon Tue Wed
Sabine River
Deweyville 24.0 25.6 Sun 7 pm CDT 25.4 25.4 25.4
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$
LAC079-010145-
/O.CON.KLCH.FL.W.0140.000000T0000Z-000000T0000Z/
/GLML1.1.ER.000000T0000Z.210521T2230Z.000000T0000Z.NO/
832 PM CDT Sun May 30 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Calcasieu River Near Glenmora.
* Until further notice.
* At 7:45 PM CDT Sunday the stage was 12.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:45 PM CDT Sunday was 13.1 feet.
* Forecast...The river is expected to fall to 12.1 feet Friday
evening.
* Impact...At 12.0 feet, When the river is falling and the gauge
reading is forecast to be near 12 feet, flooding of forested areas
near the river will occur.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Mon Tue Wed
Calcasieu River
Glenmora 12.0 12.7 Sun 7 pm CDT 12.5 12.3 12.3
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
3113 9279
$$
13What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at May 30, 8:53 AM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, May 30, 8:53 AM CDT, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Lake Charles LA 853 AM CDT Sun May 30 2021 .UPDATE... A late season cold front pushed through the area overnight resulting in a cool and very pleasant start to the day. Afternoon highs will climb into the lower 80s beneath partly cloud skies. Only change to the forecast this morning was minor tweaks to afternoon highs. Jones && .PREV DISCUSSION... /issued 344 AM CDT Sun May 30 2021/ SYNOPSIS... Sfc high pres is ridging south acrs the lower MS Valley, with generally light northeast winds beginning to usher lower dewpoints and slightly cooler temperatures into the area. At 3 AM, temperatures ranged from around 60 acrs cntl LA to the lower 70s acrs lower SE TX. More notable are dewpoints in the middle 50s to lower 60s spreading southwestward acrs the area (couldn't ask for better in late May). Meanwhile, other than some BKN stratocu acrs lower SE TX, skies have trended partly to mostly clear overnight, with just some patchy cirrus streaming over the area on northwest flow downstream of mid and upper ridging over TX per recent WV imagery and UA analysis. 24 SHORT TERM (Today through Monday night)... High pres at the sfc and aloft will prevail today, with ridging aloft expected to flatten tonight into Monday in response to weak perturbations emanating from a trough over the SW CONUS. The combination of sfc and upper ridging will result in a dry and rather pleasant weather today, with considerable sunshine and warm but not too humid conditions. Modest CAA will keep aftn highs below normal, with max temps in the lower 80s acrs much of the area. Temperatures will fall back to below normal values tonight, but potential radiational cooling will be offset by increased high clouds while light winds trend more easterly through the night. Overnight lows are expected to range from around 60 acrs cntl LA to the middle and upper 60s acrs lower SE TX and SW LA. The dry pattern will continue into Memorial Day, but winds will become more southeasterly through the day as center of the sfc high moves toward the mid Atlantic coast. The onshore flow will begin to nudge dewpoints back up, and aftn highs will be a little warmer than they were on Sunday, reaching the middle 80s. Overall, though, pleasant conditions are expected to round out the holiday weekend. Southerly flow becomes further established Monday night, and this will bring an end to the cooler conditions as overnight lows fall back to near seasonal normals (middle 60s to near 70). The breakdown of ridging aloft will signal a transition toward a wetter pattern through the rest of the week. 24 LONG TERM (Tuesday through Sunday)... On Tuesday, an upper level trof will extend from the Great Lakes southwest to off of Baja California as weak high pressure at sfc ridges in from the Eastern Seaboard to the rockies. This will continue a flow of gulf moisture into Texas and Louisiana with another weak front moving into central Texas during this time and a decaying warm boundary from northeast Texas across western Louisiana and extending out into the gulf to the southeast. The surface low is progged to lift to the northeast and up towards the Great Lakes allowing the moisture a boundary to focus on during this period. As a result look for chances for showers and thunderstorm across the northwest gulf region from Tuesday onward into the weekend. Most of the activity is expected during the afternoon hours. Precip water will range around one to near two inches late in the period with afternoon CAPES 1400 to about 1800 j/kg. Clouds increasing through the late morning into the afternoon hours and this will hold temperatures in the mid to upper 80s. 19 MARINE... Briefly elevated northeast winds are expected this morning. Exercise caution conditions, if they occur, will be marginal at best, and also short-lived so did not insert headlines in the coastal waters fcst this morning. Winds will decrease through the day, gradually shifting east by this evening. Light to moderate winds will continue to veer to the southeast through Monday as sfc high pres moves east of the area. The light to moderate onshore flow is then expected to prevail through the remainder of the week while daily rain chcs will increase from Tuesday through next weekend. 24 && .PRELIMINARY POINT TEMPS/POPS... AEX 80 59 86 65 / 0 0 0 0 LCH 82 65 86 70 / 0 0 10 0 LFT 83 65 86 67 / 0 0 0 0 BPT 81 68 85 70 / 0 0 10 0 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...None. TX...None. GM...None. &&
Hazardous weather outlook, May 30, 4:15 AM CDT, 6 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 415 AM CDT Sun May 30 2021 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-310915- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 415 AM CDT Sun May 30 2021 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Shower and thunderstorm chances will increase by Wednesday, with higher then normal rain chances expected through the remainder of the week. At this time, the risk of widespread hazardous weather is very low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-450-452-455-470-472-475-310915- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 415 AM CDT Sun May 30 2021 This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and tonight. A cold front crossing the coastal waters will produce a few showers and thunderstorms this morning, with activity moving west of the area by midday. In addition, a brief period of elevated northeast winds can be expected this morning, with winds diminishing through the afternoon. Otherwise, the probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Scattered showers and thunderstorms will be possible from Tuesday through Friday. Storms may be accompanied by locally higher winds and seas, along with possible brief heavy rains lowering visibilities. Otherwise, the risk of widespread hazardous weather is very low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
River Flood Warnings in Louisiana, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.